On the height of simple Lie algebras
Doklady Akademii Nauk, Tome 162 (1965) no. 5, pp. 992-994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_5_a5,
author = {A. I. Kostrikin},
title = {On the height of simple {Lie} algebras},
journal = {Doklady Akademii Nauk},
pages = {992--994},
year = {1965},
volume = {162},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_5_a5/}
}
A. I. Kostrikin. On the height of simple Lie algebras. Doklady Akademii Nauk, Tome 162 (1965) no. 5, pp. 992-994. http://geodesic.mathdoc.fr/item/DAN_1965_162_5_a5/